MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was return with an unknown rotawire (ncpr 19914431) within the device.Visual inspection of the device found that there were numerous kinks to the sheath.The rotawire was able to be removed from the device with resistance due to rotapro device damage.Microscope inspection of the device found that at 45.2cm distal from the strain relief, the sheath was torn apart.At 45.2cm distal from the strain relief, for a length of 11mm, the sheath was worn.At 49.7cm distal from the strain relief, for a length of 26mm, the sheath was worn.At 47.5cm distal from the strain relief, for a length of 16mm, the coil was stretched.
 
Event or Problem Description
Based on device analysis completed on 11apr2025.It was reported that the device could not cross the lesion.The 79% stenosed target lesion was located in the moderately tortuous and severely calcified mid right coronary artery.A 1.25mm rotablator rotalink plus was selected for use.During the procedure, it was noted that the device failed to passage the lesion.The procedure was completed with another of same device.No complications were reported, and patient was stable post procedure.However, device analysis revealed that the sheath was torn apart at 45.2cm distal from the strain relief.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21951555
Report Number2124215-2025-26476
Device Sequence Number21033310
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)260430(10)34138317
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0034138317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale